I was on lexapro for maybe 2+ months but then got off it (it didn't do anything for me except give me diarreah). As far as I noticed tho, it DIDN'T make me gain weight.
I took prozac b4 that for a short time...I loved! It made me feel so good. It was a very nice feeling, but a little to nice to be anywhere but by myself. It made me a total spaz, and I didn't want to act like that in front of other people (I'm sure u can understand) even tho it felt good. As far as I noticed, it DIDN'T make me gain weight.
Then I started paxil....started at 12.mg I believe it was, and when I got up to 37.5 that's the max. dose I ever took. I didn't notice it made me gain weight at that time, but read on, maybe it did.
Then while still on paxil, I worked my way up to 300mg's of wellbutrin, taking both together for about 11 months. Somewhere in this time I gained about 10 lbs. I'm not sure which one, or the combo. of both maybe, did it.....but it DID make me gain weight.
Now I've run out of money, no health care and can't afford it now. About 2-3 weeks ago I ran out of wellbutrin (and I'm feeling myself falling) so I haven't taken it in that length of time. I have 1/2 a pill of pax left (was trying to conserve cause I knew I couldn't get anymore anytime soon), and I stopped taking the pax now too.
To be real honest tho, I don't think the Pax ever really did any posotive things for me, but I wanted to keep taking it because I liked the idea of what it is supposed to do for u. My doc said ok, so I continued with it. Actually I think the pax did worse for me than good. But that's all besides the point.
What I'm saying is that I haven't taken wellbutrin for like 3 weeks, or the pax for like a week+ (except for a day here and there), and I still have this 10 lbs on me. Maybe it isn't the pax/butrin combo that made me gain it?
Ok, hope this helps....